MAUDE Adverse Event Report: AIZU OLYMPUS CO., LTD. COLONOVIDEOSCOPE

AIZU OLYMPUS CO., LTD. COLONOVIDEOSCOPE
Model Number CF-Q150I
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that no image was displayed with the colonovideoscope during reprocessing.During the initial evaluation of the device, image blackout was observed.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
The investigation is still ongoing.A supplemental report will be submitted when the investigation has been completed or when new and significant information becomes available.Olympus will continue to monitor the field performance of this device.

Brand Name
COLONOVIDEOSCOPE
Common Device Name
COLONOVIDEOSCOPE
Manufacturer (Section D)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA  965-8520
Manufacturer (Section G)
AIZU OLYMPUS CO., LTD.
3-1-1 niiderakita
aizuwakamatsu-shi, fukushima 965-8 520
JA   965-8520
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
+1(508)207-7661
MDR Report Key50898172
Report Number9610595-2026-79233
Device Sequence Number10711774
Product Code FDF
UDI-Device Identifier04953170229473
UDI-Public04953170229473
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K001241
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCF-Q150I
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/22/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/18/2026
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown